Finite-dimensional irreducible representations of Hamiltonian lie superalgebras; Mathematics of the USSR-Sbornik; Vol. 35, iss. 4
| Parent link: | Mathematics of the USSR-Sbornik Vol. 35, iss. 4.— 1979.— [P. 541-554] |
|---|---|
| Main Author: | Shapovalov A. V. Aleksandr Vasilyevich |
| Summary: | Title screen We describe all of the irreducible representations of the simple algebras of the series, and we realize these representations either as irreducible induced representations of a Lie subalgebra of or as subrepresentations of the representation of the Hamiltonian vector fields in the space of differential forms on a supermanifold; these cases are mutually exclusive Режим доступа: по договору с организацией-держателем ресурса |
| Language: | English |
| Published: |
1979
|
| Subjects: | |
| Online Access: | https://doi.org/10.1070/SM1979v035n04ABEH001571 |
| Format: | Electronic Book Chapter |
| KOHA link: | https://koha.lib.tpu.ru/cgi-bin/koha/opac-detail.pl?biblionumber=636662 |
Similar Items
Representations of Lie algebras and the problem of noncommutative integrability of linear differential equations; Soviet Physics Journal; Vol. 34, iss. 4
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1991)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1991)
Reduction of quantum analogs of Hamiltonian systems described by Lie algebras to orbits in a coadjoint representation; Russian Physics Journal; Vol. 41, iss. 5
by: Lisitsyn Ya. V.
Published: (1998)
by: Lisitsyn Ya. V.
Published: (1998)
Geologicky Sbornik
Published: (Bratislava, Slovenska academia vied a umeni, 1950- )
Published: (Bratislava, Slovenska academia vied a umeni, 1950- )
Application of Pade-forms hamiltonians for fitting and calculating of high-lying vibration-rotation energy levels in diatomic molecules; Proceedings of SPIE; Vol. 2205
by: Golovko V. F.
Published: (1994)
by: Golovko V. F.
Published: (1994)
Hamiltonian dynamics of Darwin systems; Physica D: Nonlinear Phenomena; Vol. 112, iss. 3-4
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1998)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1998)
Adiabatic limits on Riemannian Heisenberg manifolds; Sbornik: Mathematics; Vol. 199, iss. 2
by: Yakovlev A. A. Andrey Alexandrovich
Published: (2008)
by: Yakovlev A. A. Andrey Alexandrovich
Published: (2008)
Rocnik 2; Geologicky Sbornik
Published: (1951)
Published: (1951)
Functional Algebras and Dimensional Reduction in theLPDEs Integration Problem; Journal of Nonlinear Mathematical Physics; Vol. 4, iss. 1-2
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1997)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1997)
The method of noncommutative integration for linear differential equations. Functional algebras and noncommutative dimensional reduction; Theoretical and Mathematical Physics; Vol. 106, iss. 1
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1996)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1996)
Application of approximate symmetries to the construction of solutions of classical and quantum Hamiltonian systems; Russian Physics Journal; Vol. 36, iss. 8
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1993)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1993)
Rocnic 1 Cislo 1; Geologicky Sbornik
Published: (1950)
Published: (1950)
Matrix Groups: an Introduction to Lie Group Theory
by: Baker A. Andrew
Published: (London, Springer, 2006)
by: Baker A. Andrew
Published: (London, Springer, 2006)
Quadratic algebras applied to noncommutative integration of the Klein-Gordon equation: Four-dimensional quadratic algebras containing three-dimensional nilpotent lie algebras; Russian Physics Journal; Vol. 38, iss. 3
Published: (1995)
Published: (1995)
Rocnik 6, Cislo 1-2; Geologicky Sbornik
Published: (1955)
Published: (1955)
Rocnik 5, Cislo 1-4; Geologicky Sbornik
Published: (1954)
Published: (1954)
Rocnik 4, Cislo 1-2; Geologicky Sbornik
Published: (1953)
Published: (1953)
Rocnik 7, Cislo 3-4; Geologicky Sbornik
Published: (1956)
Published: (1956)
Rocnik 7, Cislo 1-2; Geologicky Sbornik
Published: (1956)
Published: (1956)
Rocnik 6, Cislo 3-4; Geologicky Sbornik
Published: (1955)
Published: (1955)
Rocnik 4, Cislo 3-4; Geologicky Sbornik
Published: (1953)
Published: (1953)
Rocnik 3, Cislo 1-2; Geologicky Sbornik
Published: (1952)
Published: (1952)
Sur les integrales de S. Lie: [separater Druck ]
by: Saltykow M. N.
Published: (Paris, Gauthier-Villars, Imprimeur-libraire des comptes rendus des seances de l'Academie des scinces, 1903)
by: Saltykow M. N.
Published: (Paris, Gauthier-Villars, Imprimeur-libraire des comptes rendus des seances de l'Academie des scinces, 1903)
Integrable Hamiltonian Systems and Spectral Theory
by: Moser J. Jürgen
Published: (Moscow Izhevsk, Institute of Computer Science, 2003)
by: Moser J. Jürgen
Published: (Moscow Izhevsk, Institute of Computer Science, 2003)
Classical Mechanics. Hamiltonian and Lagrangian Formalism
by: Deriglazov A. A. Alexei Anatolievich
Published: (Switzerland, Springer International Publishing, 2017)
by: Deriglazov A. A. Alexei Anatolievich
Published: (Switzerland, Springer International Publishing, 2017)
Rocnik 1 Cislo 2- 3- 4; Geologicky Sbornik
Published: (1950)
Published: (1950)
Rocnik 3. 1952, Cislo 3-4; Geologicky Sbornik
Published: (1953)
Published: (1953)
Noncommutative integration of quantum Euler equations on the Lie algebraso (4); Russian Physics Journal; Vol. 35, iss. 11
by: Lisitsyn Ya. V.
Published: (1992)
by: Lisitsyn Ya. V.
Published: (1992)
Reliability-Oriented Modeling of Bellows Compensators: A Comparative PDE-Based Study Using Finite Difference and Finite Element Methods; Mathematics; Vol. 13, iss. 21
Published: (2025)
Published: (2025)
Konference o vyzkumu psychotroniky: sbornik referatu, Praha, june 1973
Published: (Praha, Praha cerven, 1973)
Published: (Praha, Praha cerven, 1973)
N = 4 l-conformal Galilei superalgebra; Physics Letters B; Vol. 771
by: Galajinsky A. V. Anton Vladimirovich
Published: (2017)
by: Galajinsky A. V. Anton Vladimirovich
Published: (2017)
Multidimensional Discrete Unitary Transforms. Representation, Partitioning, and Algorithms
by: Grigoryan A. M. Artyom M.
Published: (New York, Marcel Dekker, Inc., 2003)
by: Grigoryan A. M. Artyom M.
Published: (New York, Marcel Dekker, Inc., 2003)
One-Dimensional Fokker–Planck Equation with Quadratically Nonlinear Quasilocal Drift; Russian Physics Journal; Vol. 60, iss. 12
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
Semiclassical symmetry of the Gross-Pitaevskii equation with quadratic nonlocal Hamiltonian; Arxiv.org
by: Lisok A. L. Aleksandr Leonidovich
Published: (2007)
by: Lisok A. L. Aleksandr Leonidovich
Published: (2007)
Use of Lying Drop Photometry for Clinical Laboratory Diagnostics; Biomedical Engineering; Vol. 50, iss. 5
by: Aristov A. A. Aleksandr Aleksandrovich
Published: (2017)
by: Aristov A. A. Aleksandr Aleksandrovich
Published: (2017)
Theory of groups of finite order
by: Burnside W.
Published: (Cambridge, Cambridge University Press, 1897)
by: Burnside W.
Published: (Cambridge, Cambridge University Press, 1897)
Introduction to Finite Elements in Engineering
by: Chandrupatla T. Tirupathi
Published: (Edinburgh, Pearson Education Limited, 2012)
by: Chandrupatla T. Tirupathi
Published: (Edinburgh, Pearson Education Limited, 2012)
Approximate Solutions of the One-Dimensional Fisher–Kolmogorov–Petrovskii– Piskunov Equation with Quasilocal Competitive Losses; Russian Physics Journal; Vol. 60, iss. 9
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
Consistent Lagrangians for irreducible interacting higher-spin fields with holonomic constraints; Physics of Particles and Nuclei; Vol. 54, iss. 6
by: Buchbinder I. L. Iosif Lvovich
Published: (2023)
by: Buchbinder I. L. Iosif Lvovich
Published: (2023)
An application of the Maslov complex germ method to the one-dimensional nonlocal Fisher–KPP equation; International Journal of Geometric Methods in Modern Physics; Vol. 15, iss. 6
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (2018)
The Symmetric Group. Representations, Combinatorial Algorithms, and Symmetric Functions: with 31 Figures
by: Sagan B. E.
Published: (New York, Springer-Verlag, 2001)
by: Sagan B. E.
Published: (New York, Springer-Verlag, 2001)
Similar Items
-
Representations of Lie algebras and the problem of noncommutative integrability of linear differential equations; Soviet Physics Journal; Vol. 34, iss. 4
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1991) -
Reduction of quantum analogs of Hamiltonian systems described by Lie algebras to orbits in a coadjoint representation; Russian Physics Journal; Vol. 41, iss. 5
by: Lisitsyn Ya. V.
Published: (1998) -
Geologicky Sbornik
Published: (Bratislava, Slovenska academia vied a umeni, 1950- ) -
Application of Pade-forms hamiltonians for fitting and calculating of high-lying vibration-rotation energy levels in diatomic molecules; Proceedings of SPIE; Vol. 2205
by: Golovko V. F.
Published: (1994) -
Hamiltonian dynamics of Darwin systems; Physica D: Nonlinear Phenomena; Vol. 112, iss. 3-4
by: Shapovalov A. V. Aleksandr Vasilyevich
Published: (1998)